The existence of bounded solutions for differential equations in Hilbert spaces

Tom 56 / 1992

B. Przeradzki Annales Polonici Mathematici 56 (1992), 103-121 DOI: 10.4064/ap-56-2-103-121

Streszczenie

The existence of bounded solutions for equations x' = A(t)x + r(x,t) is proved, where the linear part is exponentially dichotomic and the nonlinear term r satisfies some weak conditions.

Autorzy

  • B. Przeradzki

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek